# SDR MALA050239

- Difficulty date: February 28, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,831 hours, 20,632 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 6227713004
- Part serial: 6667
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT BOTH LT AND RT EFFIS DISPLAYS FLICKERED ON AND OFF.  AT ONE POINT UNABLE TO NAVIGATE.  LT PITOT HEAT FAILED.  AIR RETURN TO BNA.  COULD NOT DUPLICATE.  REMOVED AND REPLACED NR 2 DPU AS PRECAUTION ON ON 622-7713-004.  S/N ON 4767, S/N OFF 6667.  NR 2 DPU/EFIS SYS.  OPS CHECK GOOD IAW SF340 MM CHAPTER 34.
